# SDR SIMA20120910003

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 24,469 hours, 20,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: LA8151138TSS44S3
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3084 THE CREW REPORTED THAT AFTER TAKEOFF PACK 2 VALVE CLOSED & RESET AND IT CLOSED AGAIN.  A STRONG ODOR WAS PRESENT IN THE CABIN AT SAME TIME.  WHEN THE PACK 2 BLEED 2 WAS TURNED OFF THE ODOR DISSIPATED.  DEFERRED AIR CONDITIONING PACK SYSTEM -2 PER MEL 21-29.  FOUND HEAT EXCHANGER HOSE COUPLING AND TUBE FROM DUAL TEMPERATURE CONTROL VALVE SEPARATED. R&R PACK 2 HOSE COUPLING AND CLAMP IAW ERJ 140 AMM 21-51-02. NO LEAKS DRTECTED.  MEL CLOSED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
